RUS  ENG
Full version
JOURNALS // Nanosystems: Physics, Chemistry, Mathematics // Archive

Nanosystems: Physics, Chemistry, Mathematics, 2015 Volume 6, Issue 4, Pages 461–469 (Mi nano959)

This article is cited in 2 papers

Renormalization group in the infinite-dimensional turbulence: determination of the RG-functions without renormalization constants

L. Ts. Adzhemyana, T. L. Kima, M. V. Kompanietsa, V. K. Sazonovb

a Department of Theoretical Physics, St. Petersburg State University, Uljanovskaja 1, St. Petersburg, Petrodvorez, 198504 Russia
b Institute of Physics, Department of Theoretical Physics, University of Graz, Universitätsplatz 5, A-8010 Graz, Austria

Abstract: We calculate renormalization-group functions in the developed turbulence model for infinite dimensional space $d\to\infty$ using an operating method without renormalization constants. The renormalization fixed point and index $\omega$, obtained within the considered three loop approximation, are in agreement with previous calculations. The results demonstrate the efficiency of the method and the possibility of its complete automation, which is crucially important in higher order perturbation theory computations.

Keywords: turbulence, renormalization group (RG).

PACS: 05.10.Cc, 05.10.Gg, 05.45.Jn

Received: 20.06.2015

Language: English

DOI: 10.17586/2220-8054-2015-6-4-461-469



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025